# SDR DXTA022320213855

- Difficulty date: February 22, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 4,104 hours, 3,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509870403
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR EXTERIOR HANDLE SHEARED OFF WHEN THE DOOR WAS CLOSED.(POST FLIGHT)  REMOVED MED HANDLE AS.SY PN 505-09870-403 SN UNKOWN DUE TO HANDLE BEING BROKEN AND INSTALLED CUSTOMER SUPPLIED~ NEW UNIT PN SOS-09870-403 SN F041934000, INSTALLED MED STEPS AS REQUIRED. OPS CHECK GOOD WITH NO DEFECTS NOTED. REF MM\5050 MM 52·11-24.
